# SDR UALA2012101005767

- Difficulty date: October 9, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 45,553 hours, 9,900 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 106
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO LAND 3 EICAS MSG.  OP CHECKED OK AND NO FAULTS.  PER FLIGHT CREW BATTERY MSG HAS APPEARED, REPLACED MAIN BATTERY CHARGER.
